Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 101, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 27, 2014, 10:47 PM CDT for Camden County, Laclede County, Pulaski County, Missouri. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2014, 10:47 PM CDT (03:47 UTC)
- Expired
- Apr 27, 2014, 11:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Camden County, MO, Laclede County, MO, Pulaski County, MO
The radar
The Springfield radar (KSGF), 108 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 10:50 PM CDT | HAIL 0.88 | Eldridge, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 6:26 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 409 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 353 m²/s²
- 0-3 km storm-relative helicity
- 357 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
455
WUUS53 KSGF 280347
SVRSGF
MOC029-105-169-280415-
/O.NEW.KSGF.SV.W.0101.140428T0347Z-140428T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1047 PM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
NORTHERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
WEST CENTRAL PULASKI COUNTY IN CENTRAL MISSOURI...
* UNTIL 1115 PM CDT
* AT 1042 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 24 MILES WEST OF
RICHLAND...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SLEEPER AROUND 1055 PM CDT.
DECATURVILLE AROUND 1100 PM CDT.
STOUTLAND AROUND 1105 PM CDT.
WET GLAIZE AND MONTREAL AROUND 1110 PM CDT.
FREEDOM AROUND 1115 PM CDT.
THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS STATE PARK AND LAKE OF
THE OZARKS. INTERSTATE 44 BETWEEN MILE MARKERS 132 AND 149 WILL ALSO
BE IMPACTED BY THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.
LAT...LON 3805 9253 3802 9251 3802 9243 3782 9226
3768 9283 3786 9286 3808 9257
TIME...MOT...LOC 0347Z 229DEG 32KT 3779 9277
HAIL...1.00IN
WIND...<50MPH
$$
HATCH1 follow-up statement
583
WWUS53 KSGF 280358
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 PM CDT SUN APR 27 2014
MOC029-105-169-280415-
/O.CON.KSGF.SV.W.0101.000000T0000Z-140428T0415Z/
CAMDEN MO-LACLEDE MO-PULASKI MO-
1058 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
PULASKI...NORTHERN LACLEDE AND SOUTHEASTERN CAMDEN COUNTIES UNTIL
1115 PM CDT...
AT 1056 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES WEST OF
RICHLAND...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. NICKLE SIZED HAIL WAS REPORTED IN ELDRIDGE
BY AMATEUR RADIO.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THE SEVERE THUNDERSTORM WILL BE NEAR...
STOUTLAND AROUND 1105 PM CDT.
WET GLAIZE AND MONTREAL AROUND 1110 PM CDT.
FREEDOM AROUND 1115 PM CDT.
THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS STATE PARK AND LAKE OF
THE OZARKS. INTERSTATE 44 BETWEEN MILE MARKERS 132 AND 149 WILL ALSO
BE IMPACTED BY THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.
LAT...LON 3805 9255 3805 9253 3802 9251 3802 9243
3782 9226 3770 9275 3789 9281 3808 9257
TIME...MOT...LOC 0357Z 229DEG 32KT 3785 9268
HAIL...1.00IN
WIND...<50MPH
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 8:29 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Apr 27, 8:29 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 829 PM CDT Sun Apr 27 2014 ...Severe Weather Risk Continues This Evening... .MESOSCALE DISCUSSION... Issued at 820 PM CDT SUN APR 27 2014 An evolution of storm mode was in progress this evening. The discrete supercell storms that exploded along the dry line late in the afternoon had weakened. However a couple of convective line segments had taken shape and intensified in southwestern Missouri. Expect convection to be reinvigorated at least to some degree the remainder of the evening as a coupled jet structure will lead to enhanced upper level divergence over a good portion of the Missouri Ozarks. Strong deep layer shear around 60 kts and most unstable CAPE near 1500 J/KG will be supportive of storm organization through the evening. 0-3 KM bulk shear vectors are supportive of meso vorticies or supercell structures with these line segments with an enhanced wind threat with northeast surges within the line. While low level shear with 0-1 KM helicities on the order of 250 m2/s2 and 0-1 KM bulk shear around 25 kts will be supportive of tornadoes the thermodynamics in the lowest levels cast a little more uncertainty on the risk for tornadoes with low level CAPE diminishing to the east. Overall the risk for all modes severe weather Will continue this evening including tornadoes. However expect the damaging straight line winds the primary risk. Tornado development will be more of the quick spin up variety within meso-vorticies embedded in the line segments. Storms and the severe weather risk will continue across the eastern Ozarks into the early morning hours. Strong convection continues to push north from Arkansas into far south central Missouri. This activity could also be locally severe. Will have to monitor the potential for localized flooding across far south central Missouri as convection trains northward from Arkansas. A Tornado Watch remains in effect for all of the Missouri Ozarks until 2 AM. && .SHORT TERM...(This Evening through Monday) Issued at 248 PM CDT SUN APR 27 2014 Main concern for this evening will be potential storms developing to our west along a dryline currently extending across eastern Kansas and eastern Oklahoma. Latest LAPS analyses show that the airmass immediately ahead of the dryline remains unstable with CAPE values around 2000-3000j/kg with no inhibition. So do not plan to let the current tornado watch go anytime soon. Storms that developed earlier today and continue along the MO/KS border and over the eastern MO Ozarks have produced sporadic hail and severe wind gusts...but likely remain rooted above the boundary layer with convective inhibition values over 100 j/kg. Will keep storm chances going over the entire forecast area through the evening and then begin to taper chances off from west to east after Midnight. Will make last minute adjustments on mention of severe storms in the zone forecast but currently plan to keep severe mention east of Highway 65 through the night...and go with severe for just the evening west of this line. Other concern will be with heavy rainfall over our southeast counties through tonight where a potential mesoscale convective complex is expected to track northeast from Arkansas and add to the rain already received this afternoon. So will post a Flood Watch for Oregon/Shannon/Howell counties for tonight. As we go into late tonight and Monday...will mainly follow NAM timing on ending precip over our eastern zones around Midday. .LONG TERM...(Monday Night through Sunday) Issued at 248 PM CDT SUN APR 27 2014 The upper level low pressure center is expected to become cut off from main upper flow and meander across the upper Midwest through Thursday...which will make timing of precipitation rather tricky as spokes of energy rotate around the upper low. Have a little more confidence in the fact that most of the precipitation should be on the lighter side. Temperatures are still expected to be unseasonably cool with the cutoff low ushering in a Canadian airmass over the region. Wednesday night and Thursday night still look to be the coldest and overall have gone upper 30s to lower 40s for minimums. The upper low will finally shift northeast into the Great Lakes region by Friday with some moderation in temperatures through Sunday. && .AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon) Issued at 1252 PM CDT SUN APR 27 2014 A large and slow moving storm system moving into the central portion of the country will bring several rounds of shower and thunderstorm activity to southwestern Missouri Airfields into the evening hours today. Expect periods of MVFR due to lower ceilings and reduced forward visibility in heavier rainfall associated with convective activity. As this system slowly progresses eastward this evening and tonight...precipitation will abate from west to east. Included a period of low level wind shear at all three airfields this evening due to strong southwesterly flow just above the surface associated with this system. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FLOOD WATCH until 7 AM CDT Monday FOR MOZ097-098-106. KS...NONE. && MESOSCALE...Foster SHORT TERM...Terry LONG TERM...Terry AVIATION...Colucci
Hazardous weather outlook, Apr 27, 9:23 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 923 PM CDT SUN APR 27 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290230- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 923 PM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED INTO THE OVERNIGHT HOURS ACROSS THE MISSOURI OZARKS. THUNDERSTORMS WILL BE IN THE FORM OF LINE SEGMENTS WITH POSSIBLE SUPERCELLS. SEVERE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS TO 70 MPH...AND ISOLATED TORNADOES. LOCALIZED FLOODING WILL BE POSSIBLE ACROSS FAR SOUTH CENTRAL AND CENTRAL MISSOURI. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FEW THUNDERSTORMS MAY BE ONGOING ACROSS THE EASTERN OZARKS ON MONDAY MORNING. WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE OVER WESTERN MISSOURI AND SOUTHEAST KANSAS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED INTO THE EARLY MORNING HOURS ACROSS SOUTHERN MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Apr 27, 7:30 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
730 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL LICKING 37.50N 91.86W
04/27/2014 E1.00 INCH TEXAS MO PUBLIC
&&
KARDELLLocal storm report, Apr 27, 8:58 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TORNADO HAMMOND 37.94N 94.69W
04/27/2014 BOURBON KS EMERGENCY MNGR
A TORNADO PRODUCED AN INTERMITTENT DAMAGE PATH TO THE
NORTHEAST OF HAMMOND AFTER DAMAGING A GRAIN ELEVATOR AND
OVERTURNING A RAIL CAR.
&&
KARDELLLocal storm report, Apr 27, 9:01 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
901 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TORNADO BAXTER SPRINGS 37.02N 94.74W
04/27/2014 CHEROKEE KS EMERGENCY MNGR
A TORNADO DAMAGED OR DESTROYED NUMEROUS HOMES AND SEVERAL
BUILDINGS IN DOWNTOWN BAXTER SPRINGS.
&&
KARDELLLocal storm report, Apr 27, 9:23 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
923 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 AM HAIL 2 SW PURDY 36.80N 93.95W
04/27/2014 E0.75 INCH BARRY MO PUBLIC
1220 PM HAIL 2 S HORTON 37.95N 94.36W
04/27/2014 E1.00 INCH VERNON MO CO-OP OBSERVER
1233 PM HAIL TANEYVILLE 36.74N 93.03W
04/27/2014 E0.75 INCH TANEY MO PUBLIC
0106 PM HAIL SPRINGFIELD 37.20N 93.29W
04/27/2014 E0.75 INCH GREENE MO NWS EMPLOYEE
OBSERVED AT NWS OFFICE.
0220 PM TSTM WND DMG 3 N NEVADA 37.88N 94.35W
04/27/2014 VERNON MO EMERGENCY MNGR
ROOFING MATERIAL REMOVED FROM OUTBUILDINGS.
0435 PM HAIL BAKERSFIELD 36.52N 92.14W
04/27/2014 E1.00 INCH OZARK MO EMERGENCY MNGR
0450 PM HAIL 2 W POTTERSVILLE 36.70N 92.06W
04/27/2014 E0.75 INCH HOWELL MO PUBLIC
0450 PM HAIL 3 SSE UNIONTOWN 37.80N 94.96W
04/27/2014 E0.88 INCH BOURBON KS AMATEUR RADIO
0505 PM HAIL WILLOW SPRINGS 36.99N 91.97W
04/27/2014 E2.00 INCH HOWELL MO EMERGENCY MNGR
0514 PM HAIL LICKING 37.50N 91.86W
04/27/2014 E1.00 INCH TEXAS MO PUBLIC
0515 PM HAIL CLEAR SPRINGS 37.10N 91.85W
04/27/2014 E1.75 INCH TEXAS MO TRAINED SPOTTER
0539 PM TORNADO BAXTER SPRINGS 37.02N 94.74W
04/27/2014 CHEROKEE KS EMERGENCY MNGR
A TORNADO DAMAGED OR DESTROYED NUMEROUS HOMES AND SEVERAL
BUILDINGS IN DOWNTOWN BAXTER SPRINGS.
0540 PM TORNADO HAMMOND 37.94N 94.69W
04/27/2014 BOURBON KS EMERGENCY MNGR
A TORNADO PRODUCED AN INTERMITTENT DAMAGE PATH TO THE
NORTHEAST OF HAMMOND AFTER DAMAGING A GRAIN ELEVATOR AND
OVERTURNING A RAIL CAR.
0640 PM HAIL IRWIN 37.59N 94.29W
04/27/2014 E1.00 INCH BARTON MO EMERGENCY MNGR
0640 PM TSTM WND DMG 7 W LAMAR 37.49N 94.40W
04/27/2014 BARTON MO EMERGENCY MNGR
TIN OBSERVED IN TREES
0728 PM HAIL NEOSHO 36.87N 94.37W
04/27/2014 E0.75 INCH NEWTON MO TRAINED SPOTTER
&&
KARDELLSpecial weather statement, Apr 27, 9:48 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
948 PM CDT SUN APR 27 2014
MOZ056-057-280315-
MILLER MO-MORGAN MO-
948 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MILLER AND
SOUTHEASTERN MORGAN COUNTIES UNTIL 1015 PM CDT...
AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROCKY MOUNT...OR 9 MILES SOUTHWEST OF
ELDON...MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
ELDON AND AURORA SPRINGS BY 955 PM CDT.
OLEAN AND 8 MILES NORTHWEST OF ETTERVILLE BY 1000 PM CDT.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.
LAT...LON 3849 9269 3844 9262 3843 9241 3842 9240
3835 9240 3834 9232 3821 9264 3822 9269
3834 9284 3850 9272
TIME...MOT...LOC 0249Z 220DEG 41KT 3834 9268
HATCHSpecial weather statement, Apr 27, 10:39 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1039 PM CDT SUN APR 27 2014
MOZ069-080-081-280415-
CAMDEN MO-LACLEDE MO-DALLAS MO-
1039 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DALLAS...NORTHERN
LACLEDE AND SOUTHEASTERN CAMDEN COUNTIES UNTIL 1115 PM CDT...
AT 1037 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
ELDRIDGE TO BENNETT SPRINGS TO 7 MILES SOUTH OF BENNETT SPRINGS...
MOVING NORTHEAST AT 40 MPH. PENNY SIZE HAIL IS EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE LEBANON.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BENNETT
SPRING STATE PARK...HA HA TONKA STATE PARK...LAKE OF THE OZARKS STATE
PARK AND LAKE OF THE OZARKS. INTERSTATE 44 BETWEEN MILE MARKERS 122
AND 143 WILL ALSO BE IMPACTED BY THESE STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.
LAT...LON 3807 9257 3805 9255 3805 9253 3802 9251
3802 9241 3790 9241 3773 9242 3756 9289
3767 9288 3783 9291
TIME...MOT...LOC 0339Z 230DEG 35KT 3782 9281 3773 9279
3764 9284
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:07 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 38 min |
| Apr 27, 7:29 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 46 min |
| Apr 27, 7:57 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Lawrence | 48 min |
| Apr 27, 8:20 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 55 min |
| Apr 27, 8:25 PM CDT | Tornado Warning | SGF | Dade, Polk | 35 min |
| Apr 27, 8:53 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 37 min |
| Apr 27, 9:48 PM CDT | Special Weather Statement | SGF | Miller | 27 min |
| Apr 27, 10:39 PM CDT | Special Weather Statement | SGF | Laclede | 36 min |
| Apr 27, 11:02 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 28 min |
| Apr 27, 11:07 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 23 min |
| Apr 27, 11:14 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 31 min |
| Apr 27, 11:23 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Stone, Taney, Webster | 52 min |
| Apr 27, 11:24 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Pulaski | 51 min |
| Apr 28, 12:06 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas, Wright | 39 min |
| Apr 28, 12:19 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 26 min |
| Apr 28, 12:36 AM CDT | Special Weather Statement | SGF | Texas | 24 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.